# SDR MASA200602762

- Difficulty date: December 29, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 8,003 hours, 5,829 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2716 PHX - AIRCRAFT HAD A FLIGHT SPOILERS FAULT STATUS MESSAGE.  MX RESET THE SSCU.
